# SDR DALA2022040702385

- Difficulty date: April 4, 2022
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N865DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31976
- Aircraft time: 17,446 hours, 6,636 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR94714
- Condition: Missing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8481656) DURING INSPECTION FOUND EMERGENCY LIGHT AND HOUSING MISSING AT SEAT 34D. REPLACED MISSING EMERGENCY ESCAPED PATH LIGHT PER CMM 25-27-79. OPS CHECK NORMAL.
